On radicals and extensions in categories

Stefan Veldsman

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)231-232
Number of pages2
JournalArchiv der Mathematik
Volume46
Issue number3
DOIs
Publication statusPublished - Mar 1986

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On radicals and extensions in categories. / Veldsman, Stefan.

In: Archiv der Mathematik, Vol. 46, No. 3, 03.1986, p. 231-232.

Research output: Contribution to journalArticle

Veldsman, Stefan. / On radicals and extensions in categories. In: Archiv der Mathematik. 1986 ; Vol. 46, No. 3. pp. 231-232.
@article{6f12b40d1bf24d1283f49ed1e2fb1fdf,
title = "On radicals and extensions in categories",
author = "Stefan Veldsman",
year = "1986",
month = "3",
doi = "10.1007/BF01194188",
language = "English",
volume = "46",
pages = "231--232",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - On radicals and extensions in categories

AU - Veldsman, Stefan

PY - 1986/3

Y1 - 1986/3

UR - http://www.scopus.com/inward/record.url?scp=34250124305&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250124305&partnerID=8YFLogxK

U2 - 10.1007/BF01194188

DO - 10.1007/BF01194188

M3 - Article

VL - 46

SP - 231

EP - 232

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 3

ER -